I suffer from severe loss of appetite. Had tests ...camera down the throat, stomach catscan, everything is okay, but I have to force myself to eat. Doctor put me on AcipHex. After taking it 11 days still no change. About 5 days ago I started to get bumpy skin around shoulders and inner upper arm, 2 days ago skin got red and itchy, this morning I woke up with extreme red patches on the skin, just around the neck, upper chest area and upper inner arm area, a little itchy. It's a weekend and I can't call the doctor. My question is, did anybody ever had such an allergic reaction to ACIPHEX?
I had more anxiety and diarrhea from it and an electric feeling in my body...I (switched to protonix). I think it can cause rashes and itching... however, if it gets much worse it could be a sign of something else and you probably want to go to patient's first or even the ER to be careful... allergic reactions are no joke... especially if your throat starts to feel constricted or anything like that
Aciphex can cause an allergic reaction if you are allergic to Sulfa drugs. It is not a documented reaction, but it is on the internet. Aciphex can turn into a sulfanomite in the stomach thus the sulfa allergy.